Der Anaesthesist

, Volume 55, Issue 9, pp 1009–1028 | Cite as

Heparininduzierte Thrombozytopenie

CME Weiterbildung · Zertifizierte Fortbildung

Zusammenfassung

Heparine sind weit verbreitete Antikoagulanzien zur Prophylaxe und Therapie von Thrombembolien. Eine gefährliche Nebenwirkung ist die heparininduzierte Thrombozytopenie Typ II (HIT Typ II) mit der Paradoxie von thromboembolischen venösen und arteriellen Gefäßverschlüssen. Die HIT Typ II ist eine immunologische Erkrankung, die eine Aktivierung der Thrombozyten und der plasmatischen Gerinnung bewirkt. Leitsymptom ist ein Thrombozytenabfall auf weniger als 50% des Ausgangswertes mit oder ohne neu aufgetretene thrombembolische Komplikationen zwischen dem 5. und 14. Tag der Heparintherapie. Chirurgische Patienten sind von einer subklinischen Antikörperbildung wie auch von einer symptomatischen HIT Typ II häufiger betroffen als internistische Patienten. In diesem Beitrag werden die schwierige Diagnose und Differenzialdiagnose mit besonderem Augenmerk auf postoperative Intensivpatienten besprochen sowie präventive Maßnahmen und das Management bei eingetretener HIT Typ II und assoziierten thrombotischen Komplikationen.

Schlüsselwörter

Heparininduzierte Thrombozytopenie Heparin Hirudin Danaparoid Argatroban 

Heparin-induced thrombocytopenia

Abstract

Heparins are in widespread use as anticoagulants for the prophylaxis and therapy of thromboembolisms. A dangerous side-effect is heparin-induced thrombocytopenia type II (HIT type II) with the paradox of thromboembolic venous and arterial vascular occlusions. HIT type II is an immunological disease which results in activation of platelets and plasma coagulation. The main symptom is an acute onset of thrombocytopenia with a fall in thrombocytes to less than 50% of the initial value with or without newly arising thromboembolic complications between days 5 and 14 after the start of heparin therapy. Surgery patients are more often affected by subclinical antibody formation as well as by symptomatic HIT type II than clinical patients. In this review we will discuss the difficult diagnosis and the differential diagnosis with special emphasis on postoperative intensive care patients, as well as preventive measures and management on occurrence of HIT type II and associated thrombotic complications.

Keywords

Heparin-induced thrombocytopenia Heparin Hirudin Danaparoid Argatroban 

Literatur

  1. 1.
    Arnoletti JP, Whitman GJR (1999) Heparin-induced thrombocytopenia in coronary bypass surgery. Ann Thorac Surg 68: 576–578CrossRefPubMedGoogle Scholar
  2. 2.
    Asmis LM, Bösiger J, Fehr J (2004) Heparin-induzierte Thrombopenie (HIT). Schweiz Med Forum 4: 997–1002Google Scholar
  3. 3.
    Boshkop LK, Warkentin TE, Hayward CPM et al. (1993) Heparin-induced thrombocytopenia and thrombosis: clinical and laboratory studies. Br J Haematol 84: 322–328PubMedGoogle Scholar
  4. 4.
    Brenske M, Tarnow J (1998) Heparin-induzierte Thrombozytopenie. AINS 33: 411–416PubMedGoogle Scholar
  5. 5.
    Brieger DB, Mak KH, Kotte-Marchant K, Topol EJ (1998) Heparin-induced thrombocytopenia. J Am Coll Cardiol 31: 1449–1459CrossRefPubMedGoogle Scholar
  6. 6.
    Burke AP, Mezzetti T, Farb A et al. (1998) Multiple coronary artery graft occlusion in a fatal case of Heparin-induced thrombocytopenia. Chest 114: 1492–1495PubMedGoogle Scholar
  7. 7.
    Dempfle CE (2004) Minor transplacental passage of fondaparinux in vivo. N Engl J Med 350: 1914–1915CrossRefPubMedGoogle Scholar
  8. 8.
    Deutsche Gesellschaft für Anästhesiologie und Intensivmedizin (2003) Rückenmarknahe Regionalanästhesien und Thromboembolieprophylaxe/antithrombotische Medikation. Anaesth Intensivmed 44: 218–230Google Scholar
  9. 9.
    Greinacher A, Völpel H, Jannssens U et al. (1999) Recombinant hirudin (Lepirudin) provides safe and effective anticoagulation in patients with Heparin-induced thrombocytopenia: a prospective study. Circulation 99: 73–80PubMedGoogle Scholar
  10. 10.
    Greinacher A, Jannsens U, Ber G et al. (1999) Lepirudin (recombinant hirudin) for parenteral anticoagulation in patients with heparin induced thrombocytopenia. Circulation 100: 587–593PubMedGoogle Scholar
  11. 11.
    Greinacher A (2002) Antikoagulation bei HIT II: Wann therapeutisch – wann prophylaktisch? AINS 37 [Suppl I]: 3–7Google Scholar
  12. 12.
    Greinacher A, Lubenow N, Hinz P, Ekkernkamp A (2003) Heparininduzierte Thrombozytopenie. Dtsch Ärztebl 34–35: A2220–2229Google Scholar
  13. 13.
    Greinacher A, Lubenow N, Eichler P (2003) Anaphylactic and anaphylactoid reactions associated with Lepirudin in patients with Heparin-induced thrombocytopenia. Circulation 108: 2062–2065CrossRefPubMedGoogle Scholar
  14. 14.
    Greinacher A (2004) Lepirudin: a bivalent direct thrombin inhibitor for anticoagulation therapy. Expert Rev Cardiovasc Ther 2: 339–357CrossRefPubMedGoogle Scholar
  15. 15.
    Hassell K (2005) The management of patients with heparin-induced thrombocytopenia who require anticoagulant therapy. Chest 127 [Suppl]: 1–8Google Scholar
  16. 16.
    Hauptmann J (2002) Pharmacokinetics of an emerging new class of anticoagulant/antithrombotic drugs. A review of small-molecule thrombin inhibitors. Eur J Clin Pharmacol 57: 751–758CrossRefPubMedGoogle Scholar
  17. 17.
    Kelton JG (2005) The pathophysiology of heparin-induced thrombocytopenia. Biological basis for treatment. Chest 127: 9S–20SCrossRefPubMedGoogle Scholar
  18. 18.
    Kondo LM, Wittkowsky AK, Wiggins BS (2001) Argatroban for prevention and treatment of thromboembolism in heparin-induced thrombocytopenia. Ann Pharmacother 35: 440–451CrossRefPubMedGoogle Scholar
  19. 19.
    Koster A, Merkle F, Hansen R et al. (2002) Elimination of recombinant hirudin by modified ultrafiltration during simulated cardiopulmonary bypass: assessment of different filter systems. Anesth Analg 91: 265–269Google Scholar
  20. 20.
    Lewis BE, Wallis DE, Leya F et al. (2003) Argotroban anticoagulation in patients with heparin-induced thrombocytopenia. Arch Intern Med 163: 1849–1856CrossRefPubMedGoogle Scholar
  21. 21.
    Lubenow N, Eichler P, Lietz T et al. (2004) Lepirudin for prophylaxis of thrombosis in patients with acute isolated heparin-induced thrombocytopenia: an analysis of 3 prospective studies. Blood 104: 3072–3077CrossRefPubMedGoogle Scholar
  22. 22.
    Nuttall GA, Oliver WC, Santrach PJ et al. (2003) Patients with a history of type II heparin-induced thrombocytopenia with thrombosis requiring cardiac surgery with cardiopulmonary bypass: a prospective observational case series. Anesth Analg 96: 344–350CrossRefPubMedGoogle Scholar
  23. 23.
    Pouplard C, Amiral J, Borg JY et al. (1999) Decision analysis for use of platelet aggregation test, carbon 14-serotonin release assay for diagnosis of heparin-induced thrombocytopenia. Am J Clin Pathol 111: 700–706PubMedGoogle Scholar
  24. 24.
    Pravinkumar E, Webster NR (2003) HIT and alternative anticoagulation: current concepts. Br J Anaesth 90: 676–685CrossRefPubMedGoogle Scholar
  25. 25.
    Selleng K, Greinacher A (2005) Heparininduzierte Thrombozytopenie in der Intensivmedizin. Intensivmedizin up2date 1: 329–341CrossRefGoogle Scholar
  26. 26.
    Singer RL, Mannion JD, Bauer TL et al. (1993) Complications from heparin-induced thrombocytopenia patients undergoing cardiopulmonary bypass. Chest 104: 1436–1440PubMedGoogle Scholar
  27. 27.
    von Heymann C, Vargas-Hein O, Kastrup M et al. (2005) HIT Typ II in der operativen Medizin-therapeutische Optionen. Vascular Care 8: 24–51Google Scholar
  28. 28.
    Walls JT, Curtis JJ, Silver D et al. (1992) Heparin-induced thrombocytopenia in open heart surgical patients: sequelae of late recognition. Ann Thorac Surg 53: 787–791PubMedGoogle Scholar
  29. 29.
    Warkentin TE, Levine MN, Hirsh J et al. (1995) Heparin-induced thrombocytopenia in patients with low-molucular-weight heparin or unfractionated heparin. N Engl J Med 332: 1330–1335CrossRefPubMedGoogle Scholar
  30. 30.
    Warkentin TE, Kelton JG (2001) Delayed-onset heparin-induced thrombocytopenia and thrombosis. Ann Intern Med 135: 502–506PubMedGoogle Scholar
  31. 31.
    Warkentin TE, Greinacher A (2003) Heparin-induced thrombocytopenia and cardiac surgery. Ann Thorac Surg 76: 638–648CrossRefPubMedGoogle Scholar
  32. 32.
    Warkentin TE (2003) Heparin-induces thrombocytopenia: pathogenesis and management. Br J Haematol 121: 535–555CrossRefPubMedGoogle Scholar
  33. 33.
    Warkentin TE, Greinacher A (2004) Heparin-induced-thrombocytopenia: recognition, treatment, and prevention: the seventh ACCP conference on antithrombotic and thrombolytic therapy. Chest 126: 311–327CrossRefPubMedGoogle Scholar
  34. 34.
    Warkentin TE (2005) New approaches to the diagnosis of heparin-induced thrombocytopenia. Chest 127 [Suppl]: 35–45Google Scholar

Copyright information

© Springer Medizin Verlag 2006

Authors and Affiliations

  1. 1.Klinik für Anästhesiologie und Operative IntensivmedizinKlinikum AugsburgAugsburgDeutschland
  2. 2.Anästhesie Klinikum Landsberg am LechLandsberg am LechDeutschland

Personalised recommendations